# SDR USAA20090601SB090

- Difficulty date: May 31, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, ENROUTE FROM CLT TO IAH, CREW REPORTED THE FOLLOWING EMERGENCY EXIT LIGHTS ILLUMINATED: FLOOR LIGHT AT SEAT 24C, OVERHEAD LIGHT AT SEAT 22D, LIGHT ABOVE 2L DOOR, AND BOTH LIGHTS AT FLOOR AND HANDLE OF 2R DOOR. ALL LIGHTS EXTINGUISHED DURING DESCENT. MAINTENANCE ACCOMPLISHED OPERATIONAL CHECK OF CABIN EMERGENCY LIGHTS. OPERATIONAL CHECK NORMAL. NO DEFECTS FOUND.
